# SDR CALA2024021500432

- Difficulty date: February 2, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 105,219 hours, 13,928 cycles
- Engine: Pwa PW4090
- Engine time: 88,623 hours, 1,161 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ACFT ABORT TAKEOFF FOUND LH ENGINE OIL QTY DROPPED TO 5 QTS, ACFT RETURN TO GATE FOUND LARGE ENGINE OIL LEAKAGE THE LH ENGINE OIL LEAKING PICTURE ATTACHED. FLAGGING SDR REFER PREVIOUS WORK DONE AND L7040780. NO.1 ENGINE REPLACEMENT COMPLETED. LH PACK SYSTEM COMPONENTS REPLACED AND SYSTEM AIR PURIFYING PERFORMED. NO ANY OIL ODOR FOUND. REF LP 6970068. NO 1 ENGINE CHANGE REQUIRED NO1 ENGINE REMOVED PER 71-00-02-000-807-N01 REV 100 SATIS. LH ENGINE STRUT FIRESEAL AND FIREWALL INSPECTION PERFORMED. NO DAMAGED FOUND. IAW AMM 54-54-00-200-803-002 SECOND INSPECTION RII PERFORMED OK. ADD EMP:V908982 LH ENGINE MOUNT BOLTS INSTALLED. FIRST INSPECTION COMPLETED. SATIS. PLS PERFORM SECOND INSPECTION RII. NOSE COWL INSTALLED AND TORQUE CHK PERFORMED. RII REQUIRES LH ENG IDG,BUG STARTER OIL SVC PERFORMED ENGINE LHS- FIVE ELECTRICAL CONNECTORS CONNECTED, PDOS TUBE CONNECTED, PRSOV INSTALLED,POWER FEEDER CABLE FOR THE IDG AND BUG CONNECTED,LEFT CORE/STRUT DISCONNECT PANEL CONNECTORS CONNECTED. PRSOV LEAK CHECK OUTSTANDING. ENGING RHS- ELECTRICAL DURING DRY MOTORING, FOUND ENGINE OIL LEAK FROM TUBE DOWNSTREAM OF OIL TANK. P/N: M83485-1-221 INSPECTOR: COMPLETE GENERAL INSPECTION OF ENGINE INSTALLATION PER AMM 71-00-02 R100 LEFT ENG NOSE COWL INSATLLATION RII INSPECTION PERFORMED IAW AMM 71-11-01. LEFT ENG HYD TUBES,FUEL TUBE , SENSING LINES & DRAIN LINES RE-CONNECTED IAW AMM 71-00-02-400-807 PLS C/OUT LEFT ENG HYD TUBES,FUEL TUBE & SENSING LINES LEAK CHK IAW AMM 71-00-02-400-807 C/OUT
